# SDR IPXA09855180

- Difficulty date: March 27, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 2,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-F1-74, FUSELAGE REPAIR AT STA 1727 TO 1740, L28L TO L30.  DOES NOT CORRELATE TO A SRM REPAIR.  REPAIRED PER TIMCO REO-G12623 AND UPS EODC8-5320-32399-A.
